# SDR FDEA201208112956

- Difficulty date: August 11, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6130
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER FWD L/E OF DOOR SKIN BENT. FOUND OUT OF LIMITS IAW SRM 52-10-01 FIG 101 DETAIL VI.  REPAIRED L4 DOOR LWR L.E. IAW SRM 52-10-01 FIG 210 REPAIR 7 CAT "B" MAJOR REPAIR
